# SDR HEEA978827

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 350A33109100
- Condition: Defective
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

T/R GR BOX GEARS RECEIVED WITH DEFECTIVE TOOTH SURFACES (BEVEL).
